# SDR WX0A2023020331723

- Difficulty date: January 20, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 47,518 hours, 36,517 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 1000-0060: 35199-5     AFT WET AREA, CORROSION FOUND AROUND NUTPLATE OF L2 FLOOR SILL BEAM NEAR FR 68. / AFT WET AREA, L2 FLOOR SILL BEAM NEAR FR 68 REPAIRED AS PER SRM 53-41-14-300-001, REPAIR PRINCIPLE 5, REV. 143 BAC1503-100096 7075,   PO 1763364 HL11VF6-3,   PO 1777443 HL10VF6-3,   PO 1784690 MS21059L3,   PO 1754993 HL70-6,   PO 1793161"
